ArticleOriginal scientific text
Title
Some linear relations between values of trigonometric functions at kπ/n
Authors 1
Affiliations
- Institut für Mathematik, Universität Innsbruck, Technikerstr. 25/7, A-6020 Innsbruck, Austria
Bibliography
- K. Girstmair, Character coordinates and annihilators of cyclotomic numbers, Manuscripta Math. 59 (1987), 375-389.
- K. Girstmair, Dirichlet convolution of cotangent numbers and relative class number formulas, Monatsh. Math. 110 (1990), 231-256.
- G. Lettl, The ring of integers of an abelian number field, J. Reine Angew. Math. 404 (1990), 162-170.
- A. P. Prudnikov, Yu. A. Brychkov and O. I. Marichev, Integrals and Series, Vol. I, Gordon and Breach, New York, 1986.